# SDR ASAA2022060438583

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 553 hours, 149 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON APU START. GROUNDED - YES. UPON INSP FOUND APU INLET DOOR 1/3 OPEN WITHOUT A/C EXT PWR. AFTER SUPPLYING EXT PWR NO STATUS MSG SHOWN FOR APU FAULTS. STARTED APU MULTIPLE TIMES WITHOUT APU STATUS MSG OR FAULTS. INLET DOOR OPERATES AS INTENDED. SUSPECT IMPROPER APU SHUTDOWN PROCEDURE PREVIOUSLY INDUCED FAULT. RAN APU BITE PER B737-9 AMM 49-61-00 NO FAULTS FOUND.
